# SDR USAA2011012090303

- Difficulty date: January 12, 2011
- Submitted: January 24, 2011
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 88,773 hours, 32,633 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 284N102020
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C1 - MAJOR REPAIR - CRACK ON INTERCOSTAL ATTACH ANGLE BETWEEN BS 480 TO BS 500, RBL 9.  REPLACED INTERCOSTAL ATTACH ANGLE BETWEEN BS 480 TO BS 500, RBL 9 IAW B757 SRM 51-40-02.
